RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2013, Volume 15, Number 1, Pages 71–84 (Mi vmj452)  

Vector additive schemes for certain classes of hyperbolic equations

M. H. Shkhanukov-Lafisheva, S. M. Arhestovab, M. B. Tkhamokova

a Kabardino-Balkar State University, Faculty of Mathematics, Russia, Nal'chik
b Pedagogical College, Kabardino-Balkar State University, Russia, Nal'chik

Abstract: Vector-additive schemes for certain classes of hyperbolic equations arising in the theories of moisture transport and waves in relaxing media are constructed. Stability and convergence of difference schemes in the class of sufficiently smooth solutions are proved.

Key words: wave equation, the equation of storage, stability, convergence, a priori estimate, viscosity, thermal conductivity, approximation error.

Full text: PDF file (178 kB)
References: PDF file   HTML file

UDC: 519.633
Received: 01.06.2011

Citation: M. H. Shkhanukov-Lafishev, S. M. Arhestova, M. B. Tkhamokov, “Vector additive schemes for certain classes of hyperbolic equations”, Vladikavkaz. Mat. Zh., 15:1 (2013), 71–84

Citation in format AMSBIB
\Bibitem{ShhArkTkh13}
\by M.~H.~Shkhanukov-Lafishev, S.~M.~Arhestova, M.~B.~Tkhamokov
\paper Vector additive schemes for certain classes of hyperbolic equations
\jour Vladikavkaz. Mat. Zh.
\yr 2013
\vol 15
\issue 1
\pages 71--84
\mathnet{http://mi.mathnet.ru/vmj452}


Linking options:
  • http://mi.mathnet.ru/eng/vmj452
  • http://mi.mathnet.ru/eng/vmj/v15/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:240
    Full text:83
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019